ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Asymptotic analysis of Neumann periodic optimal boundary control problem

Nandakumaran, Akambadath and Prakash, Ravi and Sardar, Bidhan Chandra (2016) Asymptotic analysis of Neumann periodic optimal boundary control problem. In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 39 (15). pp. 4354-4374.

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1002/mma.3865

Abstract

An optimal boundary control problem in a domain with oscillating boundary has been investigated in this paper. The controls are acting periodically on the oscillating boundary. The controls are applied with suitable scaling parameters. One of the major contribution is the representation of the optimal control using the unfolding operator. We then study the limiting analysis (homogenization) and obtain two limit problems according to the scaling parameters. Another notable observation is that the limit optimal control problem has three controls, namely, a distributed control, a boundary control, and an interface control. Copyright (C) 2016 John Wiley & Sons, Ltd.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the WILEY-BLACKWELL, 111 RIVER ST, HOBOKEN 07030-5774, NJ USA
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 03 Dec 2016 06:51
Last Modified: 03 Dec 2016 06:51
URI: http://eprints.iisc.ac.in/id/eprint/55340

Actions (login required)

View Item View Item